brain-icon
For neurologist
I had been meet up with an bike accident ,also admitted to hospital for five days,doctors had been prescribed to take eptoin100mg for three months,I got to know that it is fits , I don't have any symptoms of fits,I'm worried about this please can u suggest about this:
41 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Savitr Sastri
Spine Surgeon 7 yrs exp Hyderabad

Free 3 day follow up

Chat Now
A lot depends on what your ct scan showed after the accident. if there was bleeding in the brain there is a risk of fits. If you have not had any till now then you can have your doctor gradually reduce the tablets.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.